# SDR P5CA9700453

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MIDFLAP T/E HAS SMALL HOLE OUTER SURFACE.  SANDED AND CLEANED APPLIED FIBERGLASS OVERLAYS IAW BOEING SRM 51-40-09.
